Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

new here ~ advice needed :)

Im 24 and have had back trouble for as long as i can remember, getting worse over time , i got told i have degenerative disc disease and severe sciatica....i had spinal injections a few months ago for pain relief they helped take the edge of for about a week and a half, - WOW! :( ever since then i have had a rather big problem with excessive sweating and getting extremely hot, has anyone else found this after injections?? I mean jeeez im a big girl n i get hot easier, but i never used to sweat this much i cant sleep without a fan on!!


  • Hi lisac 24, I am glad you are here with us but also sad that any of us heve to be here:( This has been a Godsend for me. There are so many kind and compassionate people here who listen when you need to vent and remind you that things could be worse and this makes me try to not wallow in self pity:) Not sure if you take any pain medications because I know those make me sweat profusely with only slight exertion and have almost been to the point of heat exhaustion with this weather. I have had steroid injections numerous times and I always get the flushing in my face and upper chest area for 2-3 days afterwards which makes me sweat and feel hot all over. So that is my experience with meds and steroids but having pain is not acceptable so I just put up with the sweating. I hope you find something that works for you. Not sure if you have added your past history to the forum but this would help us understand what you are dealing with. Please keep in touch and let us know how you do.

  • After injections I usually get crazy bloated and really hot. The sweating and heat flashes usually go away after a few days. If it persists you should call the doctor who administered the injection and see if he can prescribe anything to help. Best of luck!
    23 years old, female, back problems began at age 13.

    Herniated disc at L5-S1. Microdiscectomy in '05, fusion in '07. No relief found other than the daily tramadol.

    New: neck pain with radiating tingling/pain down both arms into hands.
Sign In or Register to comment.